# SDR USAASB01041

- Difficulty date: February 8, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Aft Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PIT - FLT 474 - ON CLIMB-OUT FROM PIT, AT 8,000 FEET, THE AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE DETERMINED THAT CATERING DID NOT PROPERLY CLOSE THE AFT LEFT ENTRY DOOR.  CHECKED OPERATION AND LATHCES OF DOOR.  FOUND OK.  CHECKED LIGHT OPERATION OF DOOR.  FOUND NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
